# SDR UHLA2011110800376

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 18,322 hours, 10,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FA'S REPORTED BURNING ODOR IN CABIN.  RETURNED TO EWR.  PERFORMED OPS CHECK OF APU, ALL CHECKS GOOD.  PERFORMED OPS CHECK BY MEANS OF RUNNING ENG 1 AND 2, COULD NOT DUPLICATE ODOR.  NO DEFECTS NOTED IAW AMM 49-10-00 AND GE 72-00-00.
